# SDR CA090604005

- Difficulty date: June 4, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,133 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Thrust Bearing
- Part number: B2202
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON MPI OF THE THRUST BEARING, FOUND A CRACK RUNNING ALONG THE CENTER OF THE BEARING FROM ONE END ABOUT A .2500 INCH LONG.
